MAUDE Adverse Event Report: VARISOFT; COMFORT SHORT 110/13 TCAP

VARISOFT; COMFORT SHORT 110/13 TCAP
Lot Number 5191631
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that in the middle of the night, the tubing detached approximately 6 inches below the connector needle and the same issue occurred the following morning.The patient was unsure about how it happened.Patient's blood glucose level was in 300 mg/dl range on both occasions.The patient changed the infusion set and resumed insulin.The patient did not notice any damage when the package was first opened.No further information available.

Brand Name
VARISOFT
Common Device Name
COMFORT SHORT 110/13 TCAP
MDR Report Key8447323
Report Number8021545-2019-00114
Device Sequence Number16888547
Product Code FPA
UDI-Device Identifier05705244014756
UDI-Public05705244014756
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5191631
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date03/25/2019
Patient Sequence Number1